×

zbMATH — the first resource for mathematics

\(\varphi\)-pairs and common fixed points in cone metric spaces. (English) Zbl 1164.54031
Summary: In this paper, we introduce a contractive condition, called \(\varphi\)-pair, for two mappings in the framework of cone metric spaces and we prove a theorem which assures existence and uniqueness of common fixed points for \(\varphi\)-pairs. We also obtain a result on points of coincidence. These results extend and generalize well-known comparable results in the literature.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbas, M., Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341 (2008), 416–420 · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[2] Huang, L.-G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468–1476 · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[3] Jungck, G.: Commuting maps and fixed points, Amer. Math. Monthly, 83 (1976), 261–263 · Zbl 0321.54025 · doi:10.2307/2318216
[4] Jungck, G.: Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9 (1986), 771–779 · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[5] Jungck, G.: Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East J. Math. Sci. (FJMS), 4 (1996), 199–215 · Zbl 0928.54043
[6] Jungck, G., Rhoades, B.E: Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math., 29 (1998), 227–238 · Zbl 0904.54034
[7] Pant, R.P.: Common fixed points of noncommuting mappings, J. Math. Anal. Appl., 188 (1994), 436–440 · Zbl 0830.54031 · doi:10.1006/jmaa.1994.1437
[8] Rezapour, Sh., Hamlbarani, R.: Some notes on the paper ”Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl., 345 (2008), 719–724 · Zbl 1145.54045 · doi:10.1016/j.jmaa.2008.04.049
[9] Sessa, S.: On a weak commutativity condition of mappings in fixed point consideration, Publ. Inst. Math. Soc., 32 (1982), 149–153 · Zbl 0523.54030
[10] Vetro, P.: Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 56 (2007), 464–468 · Zbl 1196.54086 · doi:10.1007/BF03032097
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.